# SDR AALA20061037

- Difficulty date: November 11, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT ON LEFT HAND SIDE FORWARD CABIN INOPERATIVE.  RELAMPED EMERGENCY LIGHT ON LEFT HAND SIDE FORWARD CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
